# SDR COMA0660332

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,570 hours, 27,915 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1269B
- Condition: Faulty
- Location: Left Wing
- Part time: 13,402 hours, 12,275 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5137 - DURING LANDING AT YYZ RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES.  REPLACED THE BRAKE POSITION SENSING UNIT.
